# SDR IPXA2017011812925

- Difficulty date: December 30, 2016
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0846513
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RCB AREA SEAT TRACK CORRODED AT BS 475 LBL 8.5.  REPLACED THE SEAT TRACK BETWEEN BS 440 - 605 IAW EA 011-5310-01-A6572 REV IR, AND EO MD11-5310-62968-A.
